# SDR ASMF200601011

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 44,282 hours, 30,340 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Turnbuckle
- Part number: MS21251B5L
- Part serial: NA
- Condition: Loose
- Location: Flap Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FLAPS SELECTION SLAT DISAGREE LIGHT WAS TURNED ON.  THE SWITCH S1-492 WAS CHECKED DETECTING A TURNBUCKLE NUT MISADJUSTED AND NOT SECURED.  THE TURNBUCKLE (G) WAS TIGHTENED AND SECURED AND THE SYSTEM WAS ADJUSTED IAW M/M 27-53-01 AND TESTED CORRECT IAW M/M 27-00-00 AND 27-52-05.
